Detail publikace

q-regular variation and q-difference equations

Originální název

q-regular variation and q-difference equations

Anglický název

q-regular variation and q-difference equations

Jazyk

en

Originální abstrakt

We introduce the concept of $q$-regularly varying functions and establish basic properties of such functions. Among others it is shown that considering regular variation in $q$-calculus is somehow natural and leads to interesting observations and simplifications comparing with classical continuous and discrete theories. The obtained theory is applied to an investigation of asymptotic behavior of solutions to linear second order $q$-difference equations.

Anglický abstrakt

We introduce the concept of $q$-regularly varying functions and establish basic properties of such functions. Among others it is shown that considering regular variation in $q$-calculus is somehow natural and leads to interesting observations and simplifications comparing with classical continuous and discrete theories. The obtained theory is applied to an investigation of asymptotic behavior of solutions to linear second order $q$-difference equations.

BibTex


@article{BUT50469,
  author="Jiří {Vítovec} and Pavel {Řehák}",
  title="q-regular variation and q-difference equations",
  annote="We introduce the concept of $q$-regularly varying functions and establish basic properties of such functions. Among others it is shown that considering regular variation in $q$-calculus is somehow natural and leads to interesting observations and simplifications comparing with classical continuous and discrete theories. The obtained theory is applied to an investigation of asymptotic behavior of solutions to linear second order $q$-difference equations.",
  chapter="50469",
  journal="Journal of Physics A-Mathematical and Theoretical",
  number="495203",
  volume="41",
  year="2008",
  month="october",
  pages="1--10",
  type="journal article"
}